Alert archive / Massachusetts / Gale Warnings in 2009
Gale Warning 10, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Feb 13, 2009, 10:06 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2009, 10:06 AM EST (15:06 UTC)
- Expired
- Feb 13, 2009, 9:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
178 WHUS71 KBOX 131506 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1006 AM EST FRI FEB 13 2009 ANZ250-254-132100- /O.UPG.KBOX.SC.Y.0026.000000T0000Z-090214T2300Z/ /O.NEW.KBOX.GL.W.0010.090213T1506Z-090213T2100Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1006 AM EST FRI FEB 13 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THIS GALE WARNING REPLACES THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT FOR THE OUTER COASTAL WATERS EASTWARD FROM THE MERRIMACK RIVER TO PLYMOUTH...AND EASTWARD FROM PROVINCETOWN TO CHATHAM AND NANTUCKET. NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 35 KT ARE EXPECTED TODAY AS A STRONG STORM MOVES THROUGH THE CANADIAN MARITIMES. WINDS ARE EXPECTED TO DIMINISH FOR A TIME TONIGHT BUT MAY INCREASE TO GALE FORCE AGAIN SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230>237-255-132315- /O.CON.KBOX.SC.Y.0026.000000T0000Z-090214T2300Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1006 AM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY. THIS ADVISORY IS FOR ALL MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS EXCEPT THE GALE WARNED OUTER WATERS NORTH AND EAST OF CAPE COD. WEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY AS A STRONG STORM IN THE CANADIAN MARITIMES SLOWLY WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
2 follow-up statements
830 WHUS71 KBOX 132036 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 336 PM EST FRI FEB 13 2009 ANZ250-254-140200- /O.EXT.KBOX.GL.W.0010.000000T0000Z-090214T0200Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 336 PM EST FRI FEB 13 2009 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. THIS GALE WARNING CONTINUES FOR THE OUTER COASTAL WATERS EASTWARD FROM THE MERRIMACK RIVER TO PLYMOUTH...AND EASTWARD FROM PROVINCETOWN TO CHATHAM AND NANTUCKET. NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS NEAR 35 KT ARE EXPECTED INTO THIS EVENING AS A STRONG STORM CONTINUES IN THE CANADIAN MARITIMES. WINDS ARE EXPECTED TO DIMINISH FOR A TIME LATER TONIGHT BUT GUSTS MAY INCREASE TO GALE FORCE AGAIN SATURDAY. THERE CERTAINLY WILL BE A CONVERSION TO A SMALL CRAFT ADVISORY INTO SATURDAY NIGHT...IF GALE CONDITIONS ARE NO LONGER ANTICIPATED THIS FRIDAY EVENING...OR...THERE MAY BE AN EXTENSION OF THE GALE WARNING INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ232-255-140445- /O.EXT.KBOX.SC.Y.0026.000000T0000Z-090215T0400Z/ NANTUCKET SOUND- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 336 PM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST SATURDAY. THIS ADVISORY IS FOR NANTUCKET SOUND AND THE OPEN WATERS SOUTH OF NANTUCKET TO NEAR AND SOUTH OF BLOCK ISLAND. WEST TO NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY EVENING AS A STORM CONTINUES IN THE CANADIAN MARITIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-233>237-140445- /O.CON.KBOX.SC.Y.0026.000000T0000Z-090214T2300Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 336 PM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY. THIS ADVISORY IS FOR MOST OF THE MASSACHUSETTS AND RHODE ISLAND INNER HARBORS...BAYS AND SOUNDS. WEST TO NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY AS A STORM IN THE CANADIAN MARITIMES CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DRAG
894 WHUS71 KBOX 140204 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 904 PM EST FRI FEB 13 2009 ANZ250-254-141015- /O.EXP.KBOX.GL.W.0010.000000T0000Z-090214T0200Z/ /O.EXA.KBOX.SC.Y.0026.000000T0000Z-090214T2300Z/ COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 904 PM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THIS ADVISORY IS FOR THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS. WEST TO NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231-233>237-141015- /O.CON.KBOX.SC.Y.0026.000000T0000Z-090214T2300Z/ BOSTON HARBOR-CAPE COD BAY-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 904 PM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY. THIS ADVISORY IS FOR MOST OF THE MASSACHUSETTS AND RHODE ISLAND INNER HARBORS...BAYS AND SOUNDS. WEST TO NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-255-141015- /O.CON.KBOX.SC.Y.0026.000000T0000Z-090215T0400Z/ NANTUCKET SOUND- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 904 PM EST FRI FEB 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST SATURDAY. THIS ADVISORY IS FOR NANTUCKET SOUND AND THE OPEN WATERS SOUTH OF NANTUCKET TO NEAR AND SOUTH OF BLOCK ISLAND. WEST TO NORTHWEST WINDS OF 15 TO 20 KTS WITH GUSTS UP TO 30 KT ARE EXPECTED THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Feb 13, 8:56 AM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 13, 8:56 AM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
856 AM EST FRI FEB 13 2009
.SYNOPSIS...
A STRONG STORM MOVES OFF INTO THE CANADIAN MARITIMES THIS MORNING...
KEEPING BREEZY CONDITIONS IN PLACE THROUGH THE MORNING. HIGH PRESSURE
FROM WESTERN CANADA WILL BUILD ACROSS THE EASTERN USA FRIDAY THOUGH
WEDNESDAY MORNING. DEVELOPING LOW PRESSURE IN THE OHIO VALLEY WED
WILL HEAD FOR NEW ENGLAND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A STRONG LOW PRESSURE SYSTEM MOVES OUT INTO THE CANADIAN MARITIMES
THIS MORNING. BREEZY CONDITIONS WILL CONTINUE THROUGH MID-MORNING
WHILE WINDS SLOWLY DIMINISH. MAINLY MID LEVEL CLOUDS ACROSS SOUTHERN
NEW ENGLAND THIS MORNING WILL CONTINUE TO MOVE EAST AS LOW PRESSURE
MOVES FARTHER AWAY FROM OUR REGION.
MWN WB ARD -8F INDICATES HIGH TEMP IN BOS ARD 32F. TOOK A WHILE LONGER
THAN EXPECTED FOR COLD AIR TO INFILTRATE WITH CONSEQUENTIALLY MUCH
WARMER THAN FCST FRIDAY MORNING LOWS BUT TEMPS APPEAR TO ON GLIDE
PATH NOW AND WILL STRUGGLE TO RISE 2-3F FROM THE 12Z MINS...ESP W
CLOUD COVER THIS MORNING. WE MAY LOWER MAX TEMPS 2-3F BAF ORH MHT
NWWD DUE TO CURRENT CAA.
GUSTY WINDS TODAY.
HIGH CLOUDS THIS OUT TO SUNNY SKIES THIS AFTN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FAIR WX.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
13/00Z MODELS IN PRETTY GOOD AGREEMENT WITH THEIR SYNOPTIC SOLUTIONS
INTO EARLY NEXT WEEK. MAIN FEATURES WILL BE A POSITIVE AXIS MID LEVEL
TROUGH FEEDING INTO A ZONAL FLOW FARTHER EAST...AS WELL AS AN OMEGA
BLOCK ACROSS EASTERN CANADA. THIS LEADS TO A SPLIT FLOW OF THE UPPER
LEVEL WINDS...WITH THE SOUTHERN STREAM JET STAYING OVER THE SOUTHERN
STATES. MEANWHILE...THE NORTHERN STREAM BRINGS SOME COOLING OF THE
AIRMASS OVER NEW ENGLAND...BUT KEEPS THE CORE OF THE COLD AIR IN
CANADA.
FOR SOUTHERN NEW ENGLAND THIS MEANS QUIET WEATHER THROUGH THE FIRST
HALF OF NEXT WEEK. ONE DISTURBANCE IN THE SOUTHERN STREAM RACES
SOUTH OF US SATURDAY...FOLLOWED BY A SECOND DISTURBANCE ON MONDAY.
THE SECOND DISTURBANCE LOOKS TO HAVE THE BETTER CHANCE OF SPREADING
CLOUDS TO AT LEAST THE SOUTH COAST...BUT NOTHING MORE. TEMPS ALOFT
IN THE POTENTIAL MIXING LAYER COOL 3-4C DEGREES FROM SATURDAY TO
MONDAY...REDUCING THE MAX TEMP POTENTIAL FROM 35-42F ON SATURDAY TO
30-36F ON MONDAY.
ENERGY FROM THE PACIFIC TROF BREAKS OFF AND MOVES EAST MONDAY
NIGHT...AND SPINS UP A LOW PRESSURE IN THE ROCKIES BY TUESDAY. THIS
LOW THEN MOVES EAST. THE GFS AND ECMWF BRING A NORTHERN STREAM TROF
INTO THE PLAINS ABOUT THIS TIME...WITH AN ATTEMPT AT PHASING AS THE
STORM MOVES ACROSS THE PLAINS. IF SUCCESSFUL...THIS WOULD MOVE THE
STORM TRACK NORTH TOWARD NEW ENGLAND. THE ECMWF IS SLOWER THAN THE
GFS IN BRINGING THE STORM THROUGH NEW ENGLAND...WHICH WOULD POINT TO
A LATER ONSET OF PRECIPITATION. FOR NOW WE WILL BRING CHANCE POPS LATE
WEDNESDAY INTO THURSDAY. BOTH MODELS ARE SUGGESTING A POTENTIAL
COASTAL TRACK...WHICH COULD LEAD TO SOME SNOW. AS THIS IS A DAY 6
FORECAST...AND WITH PLENTY OF TIME FOR CHANGES IN THE TRACK...
CONFIDENCE ON PRECIPITATION TYPE IS NOT HIGH.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
TODAY...VFR CIRRUS THIS MORNING. VFR CLR THIS AFTN.
GUSTY NW WINDS TO 25 KTS MOST OF THE DAY.
TONIGHT...VFR.
SATURDAY...VFR.
OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...
VFR THROUGH THE PERIOD.
&&
.MARINE...
SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH TONIGHT. NORTHWEST WINDS
20-25 KT GUSTING TO 30 KT THROUGH THIS AFTERNOON...SHIFTING TO THE
WEST THIS EVENING. THERE IS A CHANCE OF LIGHT FREEZING SPRAY OVERNIGHT.
OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...
LINGERING SMALL CRAFT ADVISORY SEAS AND WIND GUSTS SATURDAY...MOSTLY
ACROSS THE OUTER WATERS. WINDS AND SEAS SHOULD DIMINISH SATURDAY NIGHT.
WINDS AND SEAS SHOULD BE RELATIVELY LIGHT SUNDAY AND MONDAY. A LOW
PRESSURE PASSING OVER THE CAROLINA COAST MOVES OUT TO SEA WELL SOUTH
OF THE WATERS MONDAY AND MONDAY NIGHT. PRESSURE RISES FOLLOWING THIS
LOW...AND IN ADVANCE OF A MIDWEST HIGH PRESSURE...WILL MEAN
INCREASING WINDS AND SEAS MONDAY NIGHT AND EARLY TUESDAY...WITH
GUSTS AROUND 25 KNOTS AND SEAS ACROSS THE OUTER WATERS APPROACHING
5 FEET.
&&
.EQUIPMENT...
EEN TEMP STILL LOOKS ERRONEOUS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ230>237-
250-254-255.
&&
SYNOPSIS...BELK/RLG
NEAR TERM...DRAG/BELK/RLG 856A
SHORT TERM...RLG/DRAG 856A
LONG TERM...BELK
AVIATION...DRAG/BELK/RLG 856A
MARINE...DRAG/BELK/RLG
EQUIPMENT...DRAG 856AHazardous weather outlook, Feb 13, 4:44 AM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 444 AM EST FRI FEB 13 2009 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-140945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 444 AM EST FRI FEB 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>235-237-254-255-140945- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 444 AM EST FRI FEB 13 2009 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS EXCEPT BOSTON HARBOR...NARRAGANSETT BAY AND THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-250-140945- BOSTON HARBOR-NARRAGANSETT BAY- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 444 AM EST FRI FEB 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:29 AM EST | Small Craft Advisory | BOX | 58 hr |
Nearby
Gale Warnings in Massachusetts, 2009Every gale warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.